# SDR SWAA2023112724529

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 54,034 hours, 29,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MID CABIN EMER DOOR AFT LOCATOR LIGHT INOP<[01] R&R EMER BATTERY PACK FUSE FOR R/H MID CABIN EMER DOOR LOCATOR LIGHT PER AMM. 33-41-06. OPS CHECK GOOD.
